Orudis (which is ASA based) and Lodine are very very old medications that are in fact very notorious for gastro bleeds, please be careful with them!
There are many old anti-imflamatories out there still in use that are great medications that don't cause heart failure, but they all cause some side effect, primarily gastro bleeds or ulcers.
I started on Aspirin at age 10, some 28 years ago, I cause a stomache bleed. I was changed over to something similiar to Lodine, same thing. And so through the years every med I've tried have all had the same results, gastro bleeds or severe heartburn (which for me leads to bleeds) until the CoOx which is the new ones causing heart problems.
I take Mobic now, get a little bit of help from it, my OA is so advanced not much helps the swelling except steriods, which are just as evil.
It's difficult living with Arthritis of any form, most medications will cause a problem somewhere down the road in life but I guess the real question you have to ask yourself is.. is your suffering so bad that you live without the medications?
If it is then sometimes the risks associated with the medications is worth it.